# SDR ASOA201000182

- Difficulty date: February 8, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 15,083 hours, 13,208 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR SEAT TRACK AT 559 + 80 AND LBL 9.00 HAS SURFACE CORROSION.   CLEANED DIRT OUT OF SEAT TRACK.  REMOVED CORROSION FROM SEAT TRACK ALL WORK DONE IAW SRM 51-12-00 AND SRM 51-21-06 AND APPLIED FINISH IAW SRM 51-21-16 AND IAW ALLOWABLE DAMAGE 53-21-49 FOUND TO BE WITHIN LIMITS IAW SRM 53-21-49.
